A note on invariant linear forms on von Neumann algebras

Kovács, Imre and Szűcs, József: A note on invariant linear forms on von Neumann algebras. Acta scientiarum mathematicarum, (30) 1-2. pp. 35-37. (1969)

[img] Cikk, tanulmány, mű
math_030_fasc_001_002_035-037.pdf

Download (667kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1969
Volume: 30
Number: 1-2
Page Range: pp. 35-37
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Neumann János, Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 37. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:29
URI: http://acta.bibl.u-szeged.hu/id/eprint/14207

Actions (login required)

View Item View Item